# SDR MALA100055

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 5,975 hours, 4,103 cycles
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION, WE GOT A GEAR DISAGREE WARNING.  LT AND RT MAIN GEAR INDICATIONS WERE CYCLING FROM DISAGREE TO DOWN AND NOSE GEAR WAS RED DURING THIS TIME.  PERFORMED GEAR DISAGREE CHECKLIST FROM POM.  PERFORMED ACTION PLAN NR1 ADR REFERENCE NR PFER-10-9584857, FOUND SENSORS PX44, PX24 OUT OF RIG.  RIGGED SENSORS IAW AMM 32-61-05 AND PERFORMED GEAR SWINGS.  ALL CHECKS GOOD AT THIS TIME.  SEE 409 CAR NR 349941 & JOB CONTINUATION CARD 082111 FOR WORK PERFORMED AND ORIGINAL RII SIGNATURES.
